# SDR TRAX200700337

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,229 hours, 7,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  REMOVED PAX DOOR LATCH MECHANISM TO FOM. REMOVED PAX DOOR OUTER HANDLE JB422. INSTALLED SERVICEABLE FLAP HANDLE ONTO SERVICEABLE HANDLE MECHANISM PN 601R31763-1 IAW CRJ SRM 51-42-04. OK TO PRIME & PAINT PAX DOOR OUTER HANDLE. PAINTED AND PRIMED PAX DOOR OUTER HANDLE IAW CRJ 700 SRM 51-25-01 INSTALLED OUTER HANDLE IAW CRJ 700 AMM 52-11-02. REQUIRES OPS CK. PERFORMED OPS & LEAK CHECK OF PAX DOOR IAW CRJ MM 52-11-02. NO DEFECTS NOTED.
